Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suggested Yamini after abortion by pills. Have less menstrual flow. Right medicine?

I was suggested yamini pills for a period of three months after an early stage abortion by pills. I usually am regular at taking the pills every night but once or twice have forgotten to take it .. My menstrual cycle was on time after the first course of the pills but with very little flow. Am I taking the right medications ??
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
I have never heard of Yamini. If it is an oral contraceptive pill like Yasmin then it is not unusual that it has decreased your menstrual flow. Many women see this is an advantage of the contraceptive pill. A 50% decrease for many women as a desirable effect. I hope you find this reassuring. Thank you for your confidence.
Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor